# SDR CA130603005

- Difficulty date: May 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED A RT ENGINE OIL PRESSURE FLUCTUATION IN FLIGHT AND AN OIL PRESSURE DECREASE UP TO 40 PSI WHEN THE LOW OIL PRESSURE ALARM LIGHT ON.  PILOT ELECTED TO SHUTDOWN THE RT ENGINE.  THE ON GROUND INVESTIGATION EVEALED OIL STAINS ON THE ENGINE COWLING AND A TRACE OF OIL LEAKAGE TO THE FUEL PUMP DRIVE SHAFT SEAL. THE SEAL AND AN OIL HOSE WERE REPLACED.  THE LEAK CHECK WAS PERFORMED AND IT WAS SATISFACTORY.
